Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

174 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Burning sensation while urinating and pain in penis. How to diagnose my symptoms?

Answered by
Dr.
Dr. Rakhi Tayal

OBGYN

Practicing since :2001

Answered : 13233 Questions

default
Posted on Mon, 11 Feb 2013 in Urinary and Bladder Problems
Question: Hi XXXXXXX This is XXXXXXX here from india..I am 26 years of age.I am having burning senasation while urinating for the past 3 to 4 months.First I thought it's because of dehydration and increased my water intake.Now the sad part is i have started to feel pain in penis inaddition to the burning sensation..Hope I am clear..Waiting for a response
doctor
Answered by Dr. Rakhi Tayal 5 hours later
Hello,
Thanks for posting your query.
It looks like you are suffering from a urine routine and culture along with complete blood count and an ultrasound scan of the renal system including Prostate.
2. You will have to be put on antibiotics. Most commonly a Fluroquinolone like Tab Levofloxacin for 14 days followed by a repeat urine routine.
3. If the urine grows an organism the antibiotic can be changed to what that organism is sensitive to.
4. Drink plenty of water
5. Use protection during intercourse and your partner should undergo a urine routine as well.
Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Regards.
Dr. Rakhi Tayal.

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Rakhi Tayal 7 hours later
Hi XXXXXXX

Thanks so much for the response.I do have a few concerns still

i)I am currently at my native and It would take atleast ten days for me to XXXXXXX an urologist .Is it fine If i could take Levofloxacin tablets before considering the urologist.please suggest
ii)To be XXXXXXX with you,it happens even while masturbating(I am single) that i get a burning sensation ..I do it two or three times a week.Is it related to the bladder infection as well?
iii)Does urinary infection cause any problems with the sex life in the future?
doctor
Answered by Dr. Rakhi Tayal 16 hours later
Hello.
Thanks for writing again.
1. You can take levofloxacin or Balofloxacin for a week and see if the symptoms subside. In case the burning sensation persists, then consulting your urologist is recommended.
2. The burning sensation during masturbation is also related to urinary infection.
3. This infection will not affect your future sex life if treated properly.
Hope my answer is helpful.
Do accept my answer in case there are no further queries.
Regards.

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Rakhi Tayal 2 days later
Hi Dr,
Thanks for the response

i)What would be the dosage of levofloxacin and the other things to follow after taking that


doctor
Answered by Dr. Rakhi Tayal 23 minutes later
The recommended adult dosage for levofloxacin for urine culture.
You can consult me again directly through my profile URL http://bit.ly/Dr-Rakhi-Tayal
Please accept my answer in case there are no further queries and recommend our services to your friends too if you have found it helpful.
I wish you the very best in whatever you do.

Warm regards



Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication ,   ,  

Recent questions on  Ofloxacin

doctor1 MD

Hello Doctor

I would like to ask you that an infection happened to my cock from around 2 years when i was doing sex with a lady and i found some blood on the condom always when i do sex and i found blood on the condom i get infection as i always do sex using condom and i wash my cock with Cyteal.

The first time when it happened to me i saw some green gel on my boxer after i went to the doctor and she made for me an injection and gave me medicine ( Ofloxacin and Azitromcin ) and every thing was okay later on also it happened to me although i didn't have sex only oral and i went i take injections and same medicines than later on around 7 month again because of blood i took only the medicine and before 1 month it happened to me but i saw on my boxer a little drops of gel with no color than i took medicine and it went and always i can feel that i have something wrong when my penis is not getting hard 100 % like you can say only 70 % with a little little pain on the head and now i have the same thing my penis is not getting hard 100 % but there is no gel drops on my boxer ...

Thank you so much for your time and your advise.

doctor1 MD

Hi I have had a very small amount of discharge in the end of my Urethra some mornings if I squeeze all the way along my penis. I noticed this when I started checking due to me slowly finding it more difficult to urinate (seems to spray more than it used to but I've had a bit of a problem with this for years).I thought that it was an sti, and have been treated for chlamidia and am currently on a weeks course of ofloxacin to treat for nsu. I'm only a day away from the end of this treatment and I noticed it's still there this morning.Could this be something else?

doctor1 MD

hi my urine report says plenty of rbc plenty of pus cells 2-4 epethilial cells in urine culture colony count 30000 highly:amikacin,ofloxacin,ciprofloxacin,gentamicin,azithtromycin; moderately: levofloxacin,norfloxacin,doxycyclin; resident: co-trimoxazole, amoxyclzv,ampicillin .......wat is it ll about .. pls guide me?

doctor1 MD

Hi, I had a very severe gas and Diarrhoea in Egypt and was prescribed the following dugs yesterday afternoon, Antinal (12 capsules), streptoquin (10 pills) and ciprofloxacin (5 pills). Just worried about these combinations since researching them on the web. Should i finish the course.

doctor1 MD

I put Vision in my eyes yesterday and they started stinging and running and my vision has been blurred and foggy ever since. What do I do? I have XXXX as my primary and I am in New York where there is no XXXX. Was hoping there are some drops I can...

doctor1 MD

I have been leaking a clear liquid from my rectum

doctor1 MD

My son an some kind of infection called Epididymitis . He has taken Ofloxacin which did not rid him of the infection. He does not have health insurance. Is their an cheaper alternative drug available to treat that infection? The Ofloxacin cost...